Compact hankel operators on weighted harmonic bergman spaces

Research output: Contribution to journalArticlepeer-review

Abstract

We prove the compactness of certain Hankel operators on weighted Bergman spaces of harmonic functions on the unit ball in Rn.

Original languageEnglish
Pages (from-to)77-84
Number of pages8
JournalGlasgow Mathematical Journal
Volume39
Issue number1
DOIs
StatePublished - 1997

Fingerprint

Dive into the research topics of 'Compact hankel operators on weighted harmonic bergman spaces'. Together they form a unique fingerprint.

Cite this